# SDR Z5F2008F00005

- Difficulty date: September 5, 2008
- Submitted: September 25, 2008
- Operation: Air carrier
- Aircraft: N417CS
- Make and model: Cessna 525
- Aircraft serial: 525B0090
- Aircraft time: 2,102 hours, 1,552 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: 99121942
- Part serial: 1436
- Condition: Failed
- Location: Hyd Flow
- Part time: 2,102 hours, 1,552 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH FL 270, RT HYDRAULIC FLOW LIGHT ILLUMINATED. DIVERTED, DURING DECENT RT HYD FLOW LIGHT WENT OUT.  REMOVED DEFECTIVE RT FLOW SWITCH AND INSTALLED NEW SWITCH. HYDR INDICATION CHECKS NORMAL, AND AC RETURNED TO SERVICE.  (K)
